Transformations of index set for Skorokhod integral with respect to Gaussian processesReport as inadecuate




Transformations of index set for Skorokhod integral with respect to Gaussian processes - Download this document for free, or read online. Document in PDF available to download.

Journal of Applied Mathematics and Stochastic Analysis - Volume 12 1999, Issue 2, Pages 105-111

Kettering University, Formerly GMI Engineering and Management Institute, Department of Science and Mathematics, 1700 West Third Avenue, Flint 48504, MI, USA

Received 1 October 1997; Revised 1 December 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a Gaussian process {Xt,t∈T} with an arbitrary index set T and study consequences of transformations of the index set on the Skorokhod integral and Skorokhod derivative with respect to X. The results applied to Skorokhod SDEs of diffusion type provide uniqueness of the solution for the time-reversed equation and, to Ogawa line integral, give an analogue of the fundamental theorem of calculus.





Author: Leszek Gawarecki

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents